Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On norms of idempotent measures

Author: Sadahiro Saeki
Journal: Proc. Amer. Math. Soc. 19 (1968), 600-602
MSC: Primary 42.50
MathSciNet review: 0225102
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834 (27 #2808)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.50

Retrieve articles in all journals with MSC: 42.50

Additional Information

PII: S 0002-9939(1968)0225102-6
Article copyright: © Copyright 1968 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia